MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device history record (dhr) could not be reviewed because the batch remained unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device directions for use (dfu).The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Information provided by the customer indicated that no anomalies were noted to the device prior to use and continuous flush was maintained.Based on the information currently available, because review and analysis of available information failed to identify a definitive cause, the exact cause for the reported event cannot be determined.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device) detached inside the microcatheter.The coil was replaced with another one and the procedure was completed successfully.There were no clinical consequences to the patient.

Brand Name
TARGET XXL 360 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9448704
Report Number3008881809-2019-00385
Device Sequence Number13981846
Product Code HCG
UDI-Device Identifier07613327466379
UDI-Public07613327466379
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Catalogue NumberM0036180520
Device Lot Number21536948
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1